Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I Feel Sick: Is It The Celexa? Roman

Posted by sleepy lizard on October 14, 2002, at 23:08:37

In reply to I Feel Sick: Is It The Celexa?, posted by Roman on October 14, 2002, at 14:43:56

I took Celexa for a month and it did not do much for my depression/anxiety. That may have been due to the withdrawal effects from the Paxil. (The worst withdrawals are from Paxil and Effexor, in my opinion.) The Celexa should take about two weeks to a month to start working, and you certainly could have those side effects since Seretonin effects many metabolic systems such as temperature and libido to mention only two. Good luck getting through this period. Hope you feel better soon. I think you should usually just keep the dose at 20 mg and wait it out. What does the Doctor think?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sleepy lizard thread:123622
URL: http://www.dr-bob.org/babble/20021012/msgs/123707.html